Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 12, NWS Norman, OK

April 21, 2017Atoka County, Bryan County, Johnston County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 21, 2017, 5:43 PM CDT for Atoka County, Bryan County, Johnston County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 5:43 PM CDT (22:43 UTC)
Expired
Apr 21, 2017, 6:30 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Atoka County, OK, Bryan County, OK, Johnston County, OK

The radar

The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 6:03 PM CDTHAIL 1.25Coleman, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:40 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

401 
WFUS54 KOUN 212243
TOROUN
OKC005-013-069-212330-
/O.NEW.KOUN.TO.W.0012.170421T2243Z-170421T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
543 PM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Johnston County in southeastern Oklahoma...
  Northwestern Bryan County in southeastern Oklahoma...
  Southwestern Atoka County in southeastern Oklahoma...

* Until 630 PM CDT
    
* At 542 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Milburn, moving east-southeast at 20 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Tishomingo, Milburn, Kenefic, Coleman, Fillmore and Nida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3421 9670 3431 9666 3428 9625 3406 9633
TIME...MOT...LOC 2242Z 285DEG 19KT 3424 9660 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..speg.
2 follow-up statements
777 
WWUS54 KOUN 212302
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
602 PM CDT FRI APR 21 2017

OKC005-013-069-212330-
/O.CON.KOUN.TO.W.0012.000000T0000Z-170421T2330Z/
Johnston OK-Bryan OK-Atoka OK-
602 PM CDT FRI APR 21 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN JOHNSTON...NORTHWESTERN BRYAN AND SOUTHWESTERN ATOKA
COUNTIES...
    
At 600 PM CDT, a severe thunderstorm with strong rotation capable of 
producing a tornado was located just south of Fillmore and Coleman, 
moving east-southeast at 30 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Kenefic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3421 9655 3427 9652 3426 9626 3411 9631
      3409 9632
TIME...MOT...LOC 2300Z 287DEG 26KT 3422 9645 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..speg.
005 
WWUS54 KOUN 212318
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
618 PM CDT FRI APR 21 2017

OKC069-212328-
/O.CAN.KOUN.TO.W.0012.000000T0000Z-170421T2330Z/
Johnston OK-
618 PM CDT FRI APR 21 2017

...THE TORNADO WARNING FOR SOUTHEASTERN JOHNSTON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved into 
Atoka County. Therefore, the warning has been cancelled for Johnston 
County.

LAT...LON 3417 9641 3426 9640 3426 9626 3411 9631
TIME...MOT...LOC 2318Z 286DEG 20KT 3418 9632 

$$

OKC005-013-212330-
/O.CON.KOUN.TO.W.0012.000000T0000Z-170421T2330Z/
Bryan OK-Atoka OK-
618 PM CDT FRI APR 21 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN BRYAN AND SOUTHWESTERN ATOKA COUNTIES...
    
At 618 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kenefic, moving east at 25 mph.

HAZARD...Tornado and tennis ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Kenefic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3417 9641 3426 9640 3426 9626 3411 9631
TIME...MOT...LOC 2318Z 286DEG 20KT 3418 9632 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 21, 2:38 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Apr 21, 2:38 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
238 PM CDT Fri Apr 21 2017

.DISCUSSION...
Scattered showers and some storms will continue to develop and
move across portions of the fa the rest of this afternoon and
evening. A few strong to severe storms still remain possible along
with some locally heavy rain with any storms. The rain has ended
for far western portions of the fa and that trend is expected to
slowly continue from west to east through this evening. With
several inches of rain in some areas earlier today and ongoing
flooding issues, any additional heavy rain could cause/exacerbate
flooding conditions in those areas. Also monitoring to see the
response of rivers and creeks as the water runs off so will leave
the Flood Watch as is for now but could cancel part of the watch
over the next hour or so if trends continue in some areas.

Saturday will probably feel chilly for some with gusty north winds
and highs expected to only climb into the 50s and 60s. A cold
night is expected Saturday night with lows in the mid to upper 30s
possible across the NW third or so of the fa. Frost may also be
possible in this area due to these low temperatures combined with
fairly light winds and clear skies.

Southerly winds will return to the area Sunday. Temperatures will
also warm up again early next week. Models show a weak shortwave
moving across the Central U.S. Tuesday which will bring a low
chance for showers and thunderstorms to northern parts of the area
Tuesday night into Wednesday. Models then diverge late next week
as to timing, path, and strength of an upper trough that would
affect the area. The ECMWF shows the bulk of the showers/storms
would affect the area Thursday while the GFS would show the most
widespread/strongest activity not occuring until Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  58  40  69 /  20  10   0   0
Hobart OK         43  61  38  70 /  10   0   0   0
Wichita Falls TX  46  64  42  72 /  20  10   0   0
Gage OK           39  60  37  70 /  10   0   0   0
Ponca City OK     44  57  37  70 /  50  10   0   0
Durant OK         51  60  44  71 /  80  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     018>020-024>031-040.

TX...None.
&&

06/25
Hazardous weather outlook, Apr 21, 3:36 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
336 PM CDT Fri Apr 21 2017

OKZ004>048-050>052-TXZ083>090-220700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
336 PM CDT Fri Apr 21 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms this afternoon
and this evening across parts of southern Oklahoma.

Location...
The Enhanced Risk area is south and east of a line from Centrahoma
to Sulphur and Henrietta...Texas.

A Slight Risk area surrounds the Enhanced Risk area and is
southeast of a line from Holdenville, Wynnewood and Wichita Falls,
Texas.

A Marginal Risk for severe thunderstorms exists to the north of
the Slight Risk and is southeast of a line from Norman, to Lawton
and Vernon, Texas.

Timing...
Now through 10 pm this evening.

Impacts...
Damaging winds up to 70 mph.

Large hail up to golf balls, especially across south central
and southeast Oklahoma this afternoon and early evening.

A low risk for tornadoes exists this afternoon and evening
across parts of south central and southeast Oklahoma.

Discussion...
A warm and moist airmass remains in place across south central
and southeastern Oklahoma. By late afternoon, a nearly stationary
frontal boundary, will begin to push southward across south
central and southeastern Oklahoma. As this occurs, widely
scattered thunderstorms may develop along and ahead of the front.
Instability and deep layer shear will support the risk of large
hail and damaging wind gusts. There is also a low chance of a
tornado or two.

The risk of severe storms is expected to end by 9 pm.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
risk areas should prepare for severe weather operations today and
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Thunderstorm chances are expected to return next Wednesday night
into Thursday, with severe storms possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 21, 2:10 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
210 PM CDT FRI APR 21 2017

OKZ020-026-211930-
Payne OK-Lincoln OK-
210 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Payne and
northeastern Lincoln Counties Until 230 PM CDT...

AT 206 PM CDT, a strong thunderstorm was reported near Avery, moving
east at 55 MPH.

HAZARDS INCLUDE...
Dime size hail is occurring with this storm...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3581 9686 3592 9690 3603 9662 3585 9662
TIME...MOT...LOC 1906Z 247DEG 49KT 3591 9678

BRB
Local storm report, Apr 21, 2:37 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
237 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     5 NNE GERTY             34.90N 96.25W
04/21/2017                   HUGHES             OK   PUBLIC

            REPORT OF ROOF BLOWN OFF AND TREE DAMAGE.

&&

MAD
Special weather statement, Apr 21, 3:27 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
327 PM CDT FRI APR 21 2017

OKZ026-030-031-212115-
Pottawatomie OK-Seminole OK-Lincoln OK-
327 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Pottawatomie...northern
Seminole and southeastern Lincoln Counties Until 415 PM CDT...

AT 324 PM CDT, a strong thunderstorm was located near Shawnee, moving
northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Shawnee, Tecumseh, Prague, Earlsboro, Cromwell, Johnson, Brooksville,
Little, Bethel Acres and Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3519 9698 3535 9706 3554 9662 3540 9662
      3540 9660 3541 9658 3539 9655 3539 9653
      3542 9656 3543 9656 3544 9657 3545 9655
      3546 9654 3543 9651 3543 9649 3546 9648
      3545 9644 3535 9644
TIME...MOT...LOC 2024Z 246DEG 41KT 3531 9694

03
Special weather statement, Apr 21, 4:14 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
414 PM CDT FRI APR 21 2017

OKZ041-046-212145-
Carter OK-Murray OK-
414 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Carter and Murray
Counties Until 445 PM CDT...

AT 412 PM CDT, a strong thunderstorm was located 5 miles southwest of
Turner Falls, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3442 9734 3451 9717 3451 9714 3452 9715
      3463 9693 3433 9688 3433 9693 3432 9693
      3426 9725
TIME...MOT...LOC 2112Z 244DEG 32KT 3438 9722

30
Special weather statement, Apr 21, 4:20 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
420 PM CDT FRI APR 21 2017

OKZ031-042-212145-
Pontotoc OK-Seminole OK-
420 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Pontotoc and south
central Seminole Counties Until 445 PM CDT...

AT 419 PM CDT, a strong thunderstorm was located 5 miles east of
Vanoss, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3470 9683 3481 9691 3497 9654 3479 9640
      3478 9641
TIME...MOT...LOC 2119Z 244DEG 32KT 3477 9678

30
Special weather statement, Apr 21, 5:20 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
520 PM CDT FRI APR 21 2017

OKZ044-045-TXZ090-212245-
Cotton OK-Jefferson OK-Clay TX-
520 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...western
Jefferson and northeastern Clay Counties Until 545 PM CDT...

AT 518 PM CDT, a strong thunderstorm was located near Byers, moving
east at 35 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3397 9829 3417 9829 3420 9775 3392 9777
TIME...MOT...LOC 2218Z 271DEG 32KT 3408 9821

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.